# SDR DALA2024020801682

- Difficulty date: February 5, 2024
- Submitted: February 8, 2024
- Operation: Air carrier
- Aircraft: N376NW
- Make and model: Airbus A320-212
- Aircraft serial: 1812
- Aircraft time: 62,003 hours, 29,604 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Fitting
- Part number: UNKNOWN
- Condition: Gouged
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3276 DISC: ERA 615578-14AD ISSUED FOR ACCIDENTAL GOUGE DAMAGE TO LH MLG DOO KEEL FITTING. FOLLOW ON ACTION REQUIRED. AD RELATED NO DEVIATION OR SUBSTITUTE. C/A: UPDATING THE MASK TO REMOVE THE TERMINATING ACTION. THERE IS NO TERMINATING ACTION ASSOCIATED WITH ER/A 615578- 14AD. (LP: 0190138)
